Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Attractors with positively Lyapunov stable trajectories


Author: Tadeusz Nadzieja
Journal: Proc. Amer. Math. Soc. 86 (1982), 87-90
MSC: Primary 58F12; Secondary 34D20, 54H20, 70K15
MathSciNet review: 663873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a finite dimensional attractor in locally connected metric space consisting of positively Lyapunov stable trajectories is a torus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 34D20, 54H20, 70K15

Retrieve articles in all journals with MSC: 58F12, 34D20, 54H20, 70K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663873-2
PII: S 0002-9939(1982)0663873-2
Keywords: Attractor, turbulence, positively Lyapunov stable trajectory, almost periodic orbit
Article copyright: © Copyright 1982 American Mathematical Society